Having trouble with chemo side effects?
I‚m reading this forum for a while, and want to thanks all people with good will who are posting there, because me and my husband learned a lot from some posts.
His cancer was diagnosed at the end of July, and in August he started to take chemotherapy (once a week). He felt nausea and start vomiting after second therapy. And after third one he was weak, and barley went through it...
We heard about this fungus Ganoderma Lucidum. We searched for preparations with Ganoderma:
We found one dietary supplement (which is great because there is no harm for stomach) with highly concentrated Ganoderma Lucidum - GD-100.
We got it and I must tell you that he is feeling really better, now it is possible for him to get through therapy. He don't vomit anymore, he returned his eating habits, he do not lose weight anymore... he isn't depressed that much, and he started to hang out with friends and family.
Last edited by mod85; 09-23-2011 at 03:55 AM.